# SDR CA071206008

- Difficulty date: November 29, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Module
- Part number: 70BM032010
- Part serial: 00113
- Condition: Damaged
- Location: Engine Fuel
- Part time: 2,975 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN A CRUISE FLIGHT OR CLIMB POWER, THE AC ENGINE WOULD SURGE. THE AC WAS REMOVED FROM SERVICE FOR INSP.  A CLOSE INSPECTION OF THE COVER THAT IS LOCATED OVER THE COMPRESSOR IMPELLOR, REVEALED A HOLE APPX. 4-5MM IN DIAMETER. THE MODULE 3 WAS REMOVED AND REPLACED WITH A DIFFERENT MODULE AND THE AIRCRAFT WAS RE CERTIFIED.
